# SDR AALA202104129020

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 23,367 hours, 9,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C EMERGENCY EXIT LIGHTING NOT SECURE. SECURED 12C EMERGENCY LIGHT SEAT TRIM IAW AMM 25-00-00, OPS CHECK GOOD.
